# SDR IPXA2019041974149

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,109 hours, 12,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulb
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESSURE BUTTON IS HARD TO PUSH AND GIVES AN INTERMITTENT LIGHT. EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATION SYSTEM DEFERRED IAW MEL 25-61-2 REV. 30 AT R1-DOOR.  RE-LAMPED R-1 SLIDE REMOTE PRESSURE TEST LENS CAP OPS.  CHECK GOOD MM 25-61-04-710-801.
